MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,20GX1", 3ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,20GX1", 3ML
Catalog Number SYR103205
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on 4/4, "while drawing up a medication, a nurse noticed a hair floating in the syringe.It appears to be an eyelash.The medication was discarded and the syringe was isolated".The customer confirmed that the foreign material was inside the fluid pathway.The customer stated there was no patient involvement.A sample is available for evaluation.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer on 4/4, "while drawing up a medication, a nurse noticed a hair floating in the syringe.It appears to be an eyelash.The medication was discarded and the syringe was isolated".

Common Device Name
SYR W/NDLE,HYPODERM,LL,20GX1", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19229303
Report Number1417592-2024-00561
Device Sequence Number12483276
Product Code FMF
UDI-Device Identifier40080196449409
UDI-Public40080196449409
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR103205
Device Lot Number89723020001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown